| Catalog Number |
3009PX-ZM-600 |
| Medical Device Problem Code |
Unintended System Motion (1430)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device is pending evaluation.There was no remedial action taken.This device is not labeled for single use.
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported the device experienced un-commanded motion of the electronic positioning functions.There was no patient involvement.
Additional Manufacturer Narrative
The device that was pending was evaluated in the field but the issue was not confirmed; no defect or malfunction was found.Section h codes have been updated.Because of this, the number of reported events has been changed from 1 to 0.
Event or Problem Description
This report summarizes 0 malfunction events, where it was reported the device experienced un-commanded motion of the electronic positioning functions.There was no patient involvement.